Keyword : pathwidth


Revisiting the Top-Down Computation of BDD of Spanning Trees of a Graph and Its Tutte Polynomial
Farley Soares OLIVEIRA Hidefumi HIRAISHI Hiroshi IMAI 
Publication:   
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1022-1027
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: Graph algorithms
Keyword: 
BDDTutte polynomialgraphpathwidthFPT algorithm
 Summary | Full Text:PDF

A Note on Harmonious Coloring of Caterpillars
Asahi TAKAOKA Shingo OKUMA Satoshi TAYU Shuichi UENO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/12/01
Vol. E98-D  No. 12 ; pp. 2199-2206
Type of Manuscript:  PAPER
Category: Fundamentals of Information Systems
Keyword: 
caterpillarsEulerian trailharmonious coloringharmonious chromatic numberpathwidth
 Summary | Full Text:PDF

The List Coloring Reconfiguration Problem for Bounded Pathwidth Graphs
Tatsuhiko HATANAKA Takehiro ITO Xiao ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/06/01
Vol. E98-A  No. 6 ; pp. 1168-1178
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
graph algorithmlist coloringpathwidthPSPACE-completereachability on solution spacereconfiguration
 Summary | Full Text:PDF

Some Reduction Procedure for Computing Pathwidth of Undirected Graphs
Masataka IKEDA Hiroshi NAGAMOCHI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/03/01
Vol. E98-D  No. 3 ; pp. 503-511
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science---New Spirits in Theory of Computation and Algorithm---)
Category: 
Keyword: 
pathwidthexact algorithmsgraphschemical graphs
 Summary | Full Text:PDF

A Linear Time Algorithm for Constructing Proper-Path-Decomposition of Width Two
Akira MATSUBAYASHI Shuichi UENO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/05/25
Vol. E81-A  No. 5 ; pp. 729-737
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
proper-path-decompositionproper-pathwidthpathwidthgraph layout
 Summary | Full Text:PDF